# SDR 2001UALA00417

- Difficulty date: April 3, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 42,097 hours, 6,602 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 258T11265
- Condition: Stuck
- Location: Aft Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN LEFT REAR ENTRY DOOR.  *S/D*  FOUND PAWL ON DOOR ASSIST REEL WHICH IS A SUBASSEMBLY OF COUNTERBALANCE ASSEMBLY ENGAGED.  DISENGAGED PAWL AND OPERATIONAL CHECK PROVIDED SATISFACTORY SYSTEM OPERATION.
